# SDR SWAA2014032426369

- Difficulty date: March 18, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N918WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29843
- Aircraft time: 21,226 hours, 12,483 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STAB SECTION 187.7 RIB 10" FWD OF REAR SPAR.  REPAIRED SKIN IAW EA.
